# SDR REXA2018072500647

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 28,615 hours, 26,369 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PER MEL 26-14-1A PON CLIMBOUT WE LEFT THE GEAR DOWN FOR 10-MINS. UPON GEAR RETRACTION THE MAIN GEAR CAME UP BUT NOSE GEAR DID NOT GEAR DISAGREE WARNING W/ NOSE GEAR SHOWING RED HASH MARKS. QRH COMPLIED WITH AND WOULD NOT ALLOW RE-CYCLE OF GEAR HANDLE WHEN GEAR HANDLE IS IN THE  UP POSITION. INTERROGATED PSEU FOUND NLG UPLOCK "FAR" CODE. VERIFIED THE NLG UPLOCK SENSOR GASP WITHIN LIMITS IAW AMM 32-61-05. ALSO INSPECTED THE SENSOR AND TARGET FOR SECURITY WITH NO DEFECTS FOUND. PERFORMED SEVERAL LANDING GEAR EXT/RETR OPERATIONAL TEST SATISFACTORILY IAW AMM 32-30-00. SUSPECTED GEAR WAS RETRACTED WITH AIR SPEED GREATER THAN 200 KIS.
